You are not logged in.

New exponential estimate for robust stability of nonlinear neutral time-delay systems with convex polytopic uncertainties

Hien, L. V. and Phat, V. N. 2011, New exponential estimate for robust stability of nonlinear neutral time-delay systems with convex polytopic uncertainties, Journal of Nonlinear and Convex Analysis, vol. 12, no. 3, pp. 541-552.


Title New exponential estimate for robust stability of nonlinear neutral time-delay systems with convex polytopic uncertainties
Author(s) Hien, L. V.
Phat, V. N.
Journal name Journal of Nonlinear and Convex Analysis
Volume number 12
Issue number 3
Start page 541
End page 552
Total pages 12
Publisher Yokohama Publishers
Place of publication Yokohama, Japan
Publication date 2011-10-12
ISSN 1345-4773
Keyword(s) Robust stability
Interval time-varying delay
Convex uncertainties
Lyapunov functional
Linear matrix inequalities
Language eng
Field of Research 0101 Pure Mathematics
0102 Applied Mathematics
0910 Manufacturing Engineering
HERDC Research category C1.1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Copyright notice ©2011, Yokohama Publishers
Persistent URL http://hdl.handle.net/10536/DRO/DU:30087342

Document type: Journal Article
Collection: School of Engineering
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 7 times in TR Web of Science
Scopus Citation Count Cited 7 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 6 Abstract Views  -  Detailed Statistics
Created: Thu, 13 Oct 2016, 09:58:32 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.